# SDR DALA2016110708623

- Difficulty date: February 16, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,898 hours, 51,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL TANK PLATE NR 1357C COUNTERSINK CORROSION, OUT OF DIMENSION AFTER CLEANUP, TANK PLATE REPLACED.
